MAUDE Adverse Event Report: ACUTE INNOVAITONS LLC BIOBRIDGE RESORBABLE CHEST WALL STABILIZATION PLATE; BIOBRIDGE PLATE

ACUTE INNOVAITONS LLC BIOBRIDGE RESORBABLE CHEST WALL STABILIZATION PLATE; BIOBRIDGE PLATE
Model Number BIOBRIDGE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per the surgeon who performed the initial surgery it is understood that the patient had developed seroma, which is not uncommon to develop post surgery.The patient contacted acute with questions regarding "infection" and the plate's nature to withhold.The patient consulted a plastic surgeon rather than the surgeon who performed the initial surgery.The patient had the "infection"/seroma drained by the plastic surgeon and the plates (which were implanted in small pieces in the first place) also got drained.

Brand Name
BIOBRIDGE RESORBABLE CHEST WALL STABILIZATION PLATE
Common Device Name
BIOBRIDGE PLATE
Manufacturer (Section D)
ACUTE INNOVAITONS LLC
8055 ne jacobson street
suite 700
hillsboro 97124
MDR Report Key8391303
Report Number3005670412-2019-00001
Device Sequence Number1784324
Product Code HRS
UDI-Device Identifier10814493010609
UDI-Public(01)10814493010609
Combination Product (Y/N)N
PMA/510(K) Number
K120163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIOBRIDGE
Device Catalogue NumberRRP1501
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;